# SDR UIEA2019052804318

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141T626819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 PASS DOOR AFT GIRT BAR FITTING ON FUSE CORRODED 2 SQ IN AT ATTACH FASTENERS. ( REMOVED AND REPLACED L-1 PASS DOOR AFT GIRT BAR FITTING PLATE IAW SRM 51-40-02. ACCESS GAINED ON NR-00609. )
